# SDR 2006UALA00505

- Difficulty date: March 15, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 38,307 hours, 28,401 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Condition: Gouged
- Location: Door Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT CUTOUT UPPER FRAME REPAIR DOUBLER HAS A GOUGE.  REMOVED OLD REPAIR, CUT OUT DAMAGE AREA, FABRICATED NEW DOUBLER, TRIPLER, FILLER & INSTALLED REPAIR.  REF SRM 53-00-01 REPAIR 32.
